# SDR SWAA2022092695055

- Difficulty date: September 21, 2022
- Submitted: September 26, 2022
- Operation: Air carrier
- Aircraft: N275WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36153
- Aircraft time: 50,680 hours, 30,366 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: R/H Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH EXTERIOR OVERWING EMERGENCY LIGHT INOP / [01] RH EXTERIOR OVERWING EMERGENCY LIGHT INOP ; RELAMPED OPS CHK GOOD TO GO PER AMM 33-51-04
